MAUDE Adverse Event Report: TIGER AESTHETICS MEDICAL LIPOASPIRATE WASH SYSTEM; FAT TRANSFER

TIGER AESTHETICS MEDICAL LIPOASPIRATE WASH SYSTEM; FAT TRANSFER
Model Number VIALITY-1400
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tiger aesthetics medical complaint #: (b)(4).Patient age defaulted to "(b)(6)" as no patient information was provided.At this time, the suspect device has not been returned for evaluation.Tiger aesthetics medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
Two viality units had suction issues at the onset of the case.Backup was used to complete the procedure.The healthcare provider heard sounds like the seal is broken.
 
Additional Manufacturer Narrative
Tiger aesthetics medical complaint #: (b)(4).Device evaluation: g3, g6, h2, h3, h6, h10.This is a known issue and is being corrected with tv 2026-10 and tv 2026-11.This issue can cause a vacuum leak and when the harvested fat is washed in the chamber, it can cause liquids to leak from near the sliding door.The reported issue is confirmed.The cause is most likely due to the poor retention of the foam tray to the bottom of the chamber assembly.Tiger aesthetics medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LIPOASPIRATE WASH SYSTEM
Common Device Name
FAT TRANSFER
Manufacturer (Section D)
TIGER AESTHETICS MEDICAL
9900-a s. 57th street
franklin WI 53132
Manufacturer (Section G)
TIGER AESTHETICS MEDICAL
9900-a s. 57th street
franklin WI 53132
Manufacturer Contact
joe lucas
MDR Report Key24829945
Report Number1651189-2026-10477
Device Sequence Number18438452
Product Code QKL
UDI-Device Identifier00810076894621
UDI-Public00810076894621
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
BK190433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIALITY-1400
Device Catalogue NumberVIALITY-1400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown